# SDR SWAA075156

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 64,247 hours, 58,576 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638106
- Part serial: 860776
- Condition: Overheated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  PASSING 10,000 MSL CREW REPORTED STRONG BURNING SMELL IN CABIN.  SMELL INTENSIFIED AND REMAINED UNTIL AFTER LANDING AND SHUT DOWN.  FOUND CABIN PRESSURE CONTROLLER OVERHEATING.  REMOVED AND REPLACED PRESSURE CONTROLLER PER MM.
